# SDR SIMA20160309002

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 28,579 hours, 24,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT IS INOPERATIVE.  SEE IPC 33-50-10 FIGURE 40 FOR LOCATION.  REPAIRED WIRE W716-0007 IAW SPWM 20-21-00.  OPERATIONS CHECKED GOOD.
